Thank you for your reply, starsky. I am 26 years old and have not ejaculated voluntarily for a number of years now. Five months ago the doctor had given me ibuprofen tablets, which I take two every day. Although the frequency of having wet dreams has decreased from 4 per week to two since taking these tablets, the symptoms however - severe nausea, headaches, high temperatures, dizziness and a dry throat Ėfeel like they are getting worse.
Do I need to have a prescription to obtain niacin?
Since 2007/2008 I have been suffering from severe nausea, headaches, high temperatures, dizziness and a dry throat. These symptoms happen straight after a wet dream, which occurs during the night or in the early morning. The symptoms can last from 4 to 10 days or even more, giving me just a few days reprieve before I have another wet dream, which starts the whole horrible cycle all over again. Furthermore, the systems peak on the day after the wet dream and stay constant from then on. I have been to the doctors many times, but they have done nothing to help me. My life is becoming a real misery. Can someone please give me advice?